# SDR AALA20021849

- Difficulty date: December 20, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 33215209
- Condition: Faulty
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1507 - EN ROUTE DFW-YVR - AFTER TAKEOFF, AIRCRAFT BEGAN A SEVERE FISHTAILING MOTION FOR ABOUT 30 SECONDS.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED ALL THREE RUDDER POWER CONTROL UNITS.  SYSTEM GROUND AND FLIGHT CHECKED NORMAL OPERATION.  (M)
